Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    18
  • comments
    18
  • views
    4549

Done accutane after 8 months

Juls21

3804 views

I went back to the dermatologist today and she told me that my red bumps on my face was my skins reaction to the super dry skin, bumpy eczema. So we stop my accutane at the lower end of my final dosage, with the fear the the eczema on my face would get worse and do more damage to my skin. I've been off the medicine since Tuesday but still super dry ! The photo attached in from Tuesday , the day I stopped the medicine. IMG_4262.JPG



3 Comments


Besides the patches of dry/irritated skin, you actually look pretty clear. I sympathize with you because I have mild reactive rosacea and it makes me look broken out when I am really not. But having those red patches can be deceiving. Just hang in there, don't give up hope. 

Share this comment


Link to comment

20200621_143755.jpg.001c6e6968553b361b798cf28c2927ea.jpg

Took  Accutane and made  me  Scars and I have open pores  Any good treatments  Are really good   I been hearing about co2 laser and  Micro needleing would it help?

Share this comment


Link to comment
Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×